Alert archive / California / Frost Advisories in 2015
Frost Advisory 19, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Apr 16, 2015, 10:25 PM PDT. It took effect at Apr 17, 2015, 3:00 AM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2015, 10:25 PM PDT (05:25 UTC)
- In effect from
- Apr 17, 2015, 3:00 AM PDT
- Expired
- Apr 17, 2015, 8:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
559 WWUS76 KEKA 170525 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1025 PM PDT THU APR 16 2015 CAZ004-171500- /O.NEW.KEKA.FR.Y.0019.150417T1000Z-150417T1500Z/ UPPER TRINITY RIVER- 1025 PM PDT THU APR 16 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT FRIDAY. * LOW TEMPERATURES...LOW TO MID 30S IN VALLEY LOCATIONS. * LOCATIONS INCLUDE...HAYFORK...WEAVERVILLE...TRINITY CENTER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
1 follow-up statement
533 WWUS76 KEKA 171504 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 804 AM PDT FRI APR 17 2015 CAZ004-171615- /O.EXP.KEKA.FR.Y.0019.000000T0000Z-150417T1500Z/ UPPER TRINITY RIVER- 804 AM PDT FRI APR 17 2015 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES WILL CONTINUE TO WARM UP THIS MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Apr 16, 2:34 PM PDT, 7 hours 51 minutes earlier.
Area forecast discussion, Apr 16, 2:34 PM PDT, 7 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 234 PM PDT THU APR 16 2015 .SYNOPSIS...HIGH PRESSURE OVER THE WEST COAST WILL BRING DRY WEATHER AND A WARMING TREND TO THE INTERIOR THROUGH THE WEEKEND. THE COAST CAN EXPECT MOSTLY SUNNY SKIES UNTIL STRATUS AND FOG RETURN LATE IN THE WEEK. && .DISCUSSION...A RIDGE OF HIGH PRESSURE OVER THE WEST COAST BROUGHT WARM TEMPERATURES AND DRY CONDITIONS TO NORTHWEST CALIFORNIA TODAY. WARMER INTERIOR TEMPERATURES TONIGHT SHOULD LIMIT THE FROST POTENTIAL, SO NO ADVISORIES WERE ISSUED. BY FRIDAY MORNING, MODELS HINT THAT STRATUS AND FOG MAY RETURN TO THE COAST, ESPECIALLY HUMBOLDT BAY AND THE EEL RIVER DELTA. HOWEVER, WEAK OFFSHORE FLOW AND STRONGER WINDS OFFSHORE MIGHT PREVENT THIS. EVEN WITH THE HIGH UNCERTAINTY, KEPT THE ONGOING FORECAST. BUT THIS WILL NEED TO BE MONITORED. THE WARMING TEMPERATURES AND DRY CONDITIONS ACROSS THE INTERIOR WILL CONTINUE THROUGH THE WEEKEND. THOUGH, ON SATURDAY A WEAK UPPER LEVEL DISTURBANCE IS EXPECTED TO DETACH FROM A PASSING SHORTWAVE WELL TO OUR NORTH AND GRADUALLY SLIDE SOUTH ALONG THE WEST COAST. THIS MEANDERING IMPULSE MAY BRING A FEW LIGHT SHOWERS AND WEAK THUNDERSTORMS SATURDAY AFTERNOON. GIVEN THE LATEST SPC OUTLOOK DURING THAT TIME PERIOD, THE VERY MARGINAL INSTABILITY SHOWN IN THE MODELS, ESPECIALLY THE SREF, AND THE LIMITED MOISTURE, FEEL THE SLIGHT CHANCE REMAINS ACROSS TRINITY AND INTERIOR MENDOCINO COUNTIES. WILL KEEP WATCHING TO SEE IF THE THREAT INCREASES OR TURNS INTO MORE OF A CUMULUS ONLY SCENARIO. RAIN CHANCES WILL THEN GRADUALLY INCREASE AS THE NEXT SYSTEM APPROACHES DURING THE BEGINNING OF THE NEXT WORK WEEK. THE MODELS ARE STILL ALL OVER THE PLACE REGARDING WHAT EXACTLY WILL HAPPEN. IN A VERY BROAD SENSE, A SUBSTANTIAL SHORTWAVE WILL MOVE ALONG THE BASE OF A LARGE AND NEARLY STATIONARY UPPER LOW LOCATED IN THE BERING SEA AND WESTERN ALASKA, AND AS IT APPROACHES CANADA AND THE CONUS IT WILL ELONGATE AND BREAK APART INTO ONE OR MORE CUTOFF LOWS. THESE SYSTEMS WILL THEN IMPACT THE CALIFORNIA COAST STARTING TUESDAY AND CONTINUING BEYOND THAT. HOW MUCH RAIN WE GET IS STILL HIGHLY UNCERTAIN. WE WILL HAVE TO WAIT UNTIL THE MODELS GET A BETTER HANDLE OF THE SITUATION. KEPT THE LONG TERM POPS UNCHANGED. && .AVIATION...VFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL CONTINUE AT KCEC, KACV AND KUKI THROUGH THIS EVENING. VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL PREVAIL OVERNIGHT AT KCEC, KACV AND KUKI. VFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL PREVAIL AT KCEC, KACV AND KUKI ON FRIDAY. && .MARINE...WINDS AND SEAS DIMINISHED SLIGHTLY TODAY AS THE THERMAL LOW PRESSURE TROUGH SHIFTED SLIGHTLY OFFSHORE THIS MORNING WEAKENING THE PRESSURE GRADIENT SLIGHTLY. HOWEVER THE PRESSURE GRADIENT HAS TIGHTENED SLIGHTLY THIS AFTERNOON AS THE THERMAL LOW PRESSURE TROUGH SHIFTED INLAND. THEREFORE THE WINDS AND SEAS WILL INCREASE THIS EVENING AND TONIGHT. A WEAK COLD FRONT WILL APPROACH THE REGION FRIDAY EVENING. THE WINDS AND SEAS WILL DIMINISH SLIGHTLY FRIDAY IN ADVANCE OF THE FRONT. HOWEVER THE WINDS AND SEAS WILL INCREASE AGAIN FRIDAY NIGHT AS THE FRONT MOVES THROUGH THE AREA. THE WINDS AND SEAS WILL BE HIGHER ACROSS THE OUTER WATERS. SMALL CRAFT ADVISORIES WILL CONTINUE ACROSS THE OUTER WATERS THROUGH SATURDAY EVENING. SMALL CRAFT ADVISORIES WILL CONTINUE ACROSS THE NORTHERN NEAR SHORE WATERS THROUGH FRIDAY EVENING AND ACROSS THE SOUTHERN NEAR SHORE WATERS THROUGH FRIDAY AFTERNOON. THE WINDS AND SEAS WILL DIMINISH SUNDAY AND EARLY NEXT WEEK. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY FOR PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 16, 2:01 PM PDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 201 PM PDT THU APR 16 2015 CAZ003-004-076-172115- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 201 PM PDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-172115- REDWOOD COAST-MENDOCINO COAST- 201 PM PDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A BUILDING LONG PERIOD SWELL WILL BRING 16 TO 18 FT BREAKERS TO WEST AND NORTHWEST FACING BEACHES TONIGHT. THERE WILL ALSO BE THE POTENTIAL FOR SNEAKER WAVES TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LARGE BREAKERS AND THE THREAT OF SNEAKER WAVES WILL CONTINUE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:22 AM PDT | Gale Warning | EKA | 48 hr |
Nearby
Frost Advisories in California, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.